On the convergence of the forward-backward algorithm for null-point problems - Aix-Marseille Université Access content directly
Journal Articles Journal of Nonlinear and Variational Analysis Year : 2018

Dates and versions

hal-02094666 , version 1 (09-04-2019)

Identifiers

Cite

Abdellatif Moudafi. On the convergence of the forward-backward algorithm for null-point problems. Journal of Nonlinear and Variational Analysis, 2018, 2 (3), pp.263-268. ⟨10.23952/jnva.2.2018.3.01⟩. ⟨hal-02094666⟩
57 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More